The Difference Problem of Obtaining the Parameter of a Parabolic Equation
Charyyar Ashyralyyev and
Oznur Demirdag
Abstract and Applied Analysis, 2012, vol. 2012, 1-14
Abstract:
The boundary value problem of determining the parameter ð ‘ of a parabolic equation ð œ î…ž ( ð ‘¡ ) + ð ´ ð œ ( ð ‘¡ ) = ð ‘“ ( ð ‘¡ ) + ð ‘ ( 0 ≤ ð ‘¡ ≤ 1 ) , ð œ ( 0 ) = 𠜑 , ð œ ( 1 ) = 𠜓 in an arbitrary Banach space ð ¸ with the strongly positive operator ð ´ is considered. The first order of accuracy stable difference scheme for the approximate solution of this problem is investigated. The well-posedness of this difference scheme is established. Applying the abstract result, the stability and almost coercive stability estimates for the solution of difference schemes for the approximate solution of differential equations with parameter are obtained.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/603018.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/603018.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:603018
DOI: 10.1155/2012/603018
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().